Regularization of the semilinear sideways heat equation

Tuan, NH, Lesnic, D, Viet, TQ et al. (1 more author) (2019) Regularization of the semilinear sideways heat equation. IMA Journal of Applied Mathematics, 84 (2). pp. 258-291. ISSN 0272-4960



Copyright, Publisher and Additional Information: © The Author(s) 2018. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rights reserved. This is an author produced version of a paper published in IMA Journal of Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: April 2019
  • Accepted: 2 October 2018
  • Published (online): 24 October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Oct 2018 10:24
Last Modified: 12 Apr 2019 14:37
Status: Published
Publisher: Oxford University Press
Identification Number:


Accepted Version

Embargoed until: 24 October 2019

Filename: Tuan44.pdf

Share / Export